# SDR AALA20120401011

- Difficulty date: April 1, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 44,336 hours, 5,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 21C EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR SEAT 21C EMERGENCY LIGHT.  OPS CHECKED NORMAL.
